BibTeX record journals/dm/ChungL78

download as .bib file

@article{DBLP:journals/dm/ChungL78,
  author    = {K. M. Chung and
               C. L. Liu},
  title     = {A generalization of Ramsey theory for graphs},
  journal   = {Discret. Math.},
  volume    = {21},
  number    = {2},
  pages     = {117--127},
  year      = {1978},
  url       = {https://doi.org/10.1016/0012-365X(78)90084-5},
  doi       = {10.1016/0012-365X(78)90084-5},
  timestamp = {Sat, 22 Feb 2020 13:56:47 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ChungL78.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics